Linearformen mit algebraischen Koeffizienten.

Hans Peter Schlickewei

Manuscripta mathematica (1976)

  • Volume: 18, page 147-186
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Schlickewei, Hans Peter. "Linearformen mit algebraischen Koeffizienten.." Manuscripta mathematica 18 (1976): 147-186. <>.

author = {Schlickewei, Hans Peter},
journal = {Manuscripta mathematica},
pages = {147-186},
title = {Linearformen mit algebraischen Koeffizienten.},
url = {},
volume = {18},
year = {1976},

AU - Schlickewei, Hans Peter
TI - Linearformen mit algebraischen Koeffizienten.
JO - Manuscripta mathematica
PY - 1976
VL - 18
SP - 147
EP - 186
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.